MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER PERFORMANCE SERIES STERNUM BLADE(30.5 X 1MM); BLADE, SAW, SURGICAL, CARDIOVASCULAR

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER PERFORMANCE SERIES STERNUM BLADE(30.5 X 1MM); BLADE, SAW, SURGICAL, CARDIOVASCULAR
Model Number 6207097101
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by customer.
 
Event or Problem Description
It was reported that during preparation for a surgical procedure, it was noted that the blade broke.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device discarded by customer.

Brand Name
STRYKER PERFORMANCE SERIES STERNUM BLADE(30.5 X 1MM)
Common Device Name
BLADE, SAW, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11841664
Report Number3015967359-2021-00902
Device Sequence Number3831777
Product Code DWH
UDI-Device Identifier04546540730824
UDI-Public04546540730824
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model Number6207097101
Device Catalogue Number6207097101
Device Lot Number21013017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1